By Topic

Lower bounds on the linear complexity of the discrete logarithm in finite fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
W. Meidl ; Inst. of Discrete Math., Austrian Acad. of Sci., Vienna, Austria ; A. Winterhof

Let p be a prime, r a positive integer, q=pr, and d a divisor of p(q-1). We derive lower bounds on the linear complexity over the residue class ring Zd of a (q-periodic) sequence representing the residues modulo d of the discrete logarithm in Fq . Moreover, we investigate a sequence over Fq representing the values of a certain polynomial over Fq introduced by Mullen and White (1986) which can be identified with the discrete logarithm in Fq via p-adic expansions and representations of the elements of Fq with respect to some fixed basis

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 7 )